Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 18, 2014, 04:10:13 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 649714
  • Total Topics: 49588
  • Online Today: 149
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 93
Total: 95

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: fat loss again & on new tabs could anyone help?:(  (Read 1298 times)

0 Members and 1 Guest are viewing this topic.

Offline uk lady

  • Member
  • Posts: 51
fat loss again & on new tabs could anyone help?:(
« on: July 29, 2008, 11:56:07 AM »
hi all well i have recently changed meds 4 months ago from susitva to kaletra & i have kept the truvada. this is due to wanting to become pregnant. over the past id say few months i have started losing weight again just like i did before starting meds. mainly in my face & bum, legs & arms. im so disappointed about this as my numers are great in fact i had my first set done on my new regime about a month ago & they stayed the same as when i was on sustiva which is cd4 500 & vl undetectable so all is well there i feel so well too but this is a major problem for me the weight as i lost so much beofre starting meds 3 years ago it was a really depressing time. does anyone know of anything i can do to stop or gain this weight back? any feedback would be very appreciated as im starting 2 get myself down about this again thanks. :)

Offline OutOfDarkness

  • Member
  • Posts: 90
Re: fat loss again & on new tabs could anyone help?:(
« Reply #1 on: July 29, 2008, 04:40:24 PM »
Hi UK Lady,

I am going to be switching something instead of Sustiva as well.  My problem is my lack of energy because of sleep disruptions/problems and sleeping during the day to make up for sleep, so I think Sustiva is the culprit of my weight GAIN.  I am sleeping when I could be exercising during the day.  I have not noticed any weight loss, but would like to ask you if your stomach has gained any weight or has it always been in good shape?   If it is not in shape, have you noticed any weight changes there as well? 

I am going to try Viramune instead of Sustiva because it is the same class of drug and hope that it is more body friendly.  Not so sure if Kaletra is or not.  Is it a PI or NRTI?

2000 - seroconverted
2005 - cd4 350, VL 113,000
3/06 - started sustiva/truvada
3/08 - cd4 1,300 VL >50(undet.)

Offline David_CA

  • Member
  • Posts: 3,246
  • Joined: March 2006
Re: fat loss again & on new tabs could anyone help?:(
« Reply #2 on: July 29, 2008, 04:50:41 PM »
My problem is my lack of energy because of sleep disruptions/problems and sleeping during the day to make up for sleep, so I think Sustiva is the culprit of my weight GAIN. 

I find that I function and sleep much better taking Sustiva (Atripla) in the morning when I first get up.  It does sometimes make for a 'dopey' first couple of hours, but mornings are my most unfavorite part of the day anyway.  By the time I've done my daily exercise, etc, I'm fine.  It may not be for everybody, but it works for a few other members of these forums and me.  Good luck with it.
Black Friday 03-03-2006
03-23-06 CD4 359 @27.4% VL 75,938
06-01-06 CD4 462 @24.3% VL > 100,000
08-15-06 CD4 388 @22.8% VL >  "
10-21-06 CD4 285 @21.9% VL >  "
  Atripla started 12-01-2006
01-08-07 CD4 429 @26.8% VL 1872!
05-08-07 CD4 478 @28.1% VL 740
08-03-07 CD4 509 @31.8% VL 370
11-06-07 CD4 570 @30.0% VL 140
02-21-08 CD4 648 @32.4% VL 600
05-19-08 CD4 695 @33.1% VL < 48 undetectable!
08-21-08 CD4 725 @34.5%
11-11-08 CD4 672 @39.5%
02-11-09 CD4 773 @36.8%
05-11-09 CD4 615 @36.2%
08-19-09 CD4 770 @38.5%
11-19-09 CD4 944 @33.7%
02-17-10 CD4 678 @39.9%  
06-03-10 CD4 768 @34.9%
09-21-10 CD4 685 @40.3%
01-10-11 CD4 908 @36.3%
05-23-11 CD4 846 @36.8% VL 80
02-13-12 CD4 911 @41.4% VL<20
You must be the change you want to see in the world.  Mahatma Gandhi

Offline OutOfDarkness

  • Member
  • Posts: 90
Re: fat loss again & on new tabs could anyone help?:(
« Reply #3 on: July 29, 2008, 05:30:26 PM »
I hear ya David,
I think this combo is a great one for many and I would suggest that someone try it if they were wondering.  My counts have been really good.  I just think that my system is more sensitive to the side effects.  I wish my doctor could change the dosage, but when I asked she said that you can't.  Now from a couple of things I have read on here, I think that it is a possibility and will ask again when I go for my check up this week.  I think that the way a woman metabolizes medications is different also from the way a man's system metabolizes.  It is more difficult for a woman to get a medication that does not affect her with side effects because most drug studies are done with more males than females.  I am not saying more men are infected than women, who really knows?  If I didn't have kids I would have definitely done some studies with different medications, but because I am a single mom and had 2 little one's depending on me it's tougher to put yourself out there not knowing what could happen from a particular med. 
2000 - seroconverted
2005 - cd4 350, VL 113,000
3/06 - started sustiva/truvada
3/08 - cd4 1,300 VL >50(undet.)

Offline uk lady

  • Member
  • Posts: 51
Re: fat loss again & on new tabs could anyone help?:(
« Reply #4 on: July 30, 2008, 03:32:35 AM »
hiya kaletra is a PI & i havnt noticed any weight gain from my stomach or anywhere! my problem is the weight loss everywhere, i only chnaged my meds as sustiva isnt safe for pregnancy so needed to be on something safe ie kaletra. is viramune a PI aswell? my doc did mention that tab but said it had potential to be harmful on my liver or something as my cd4 was quite high & its not recommnended for patients with higher cd4's?. maybe my weight loss is due to hiv itself i dont know? would really just like to gain a few more punds but dont know how. any advice? thanks

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.